| Model Number |
CCWTT3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implant procedure, the patient was unhappy with her near vision.Surgeon was unsure why the patient was complaining as her medical records would indicate good visual acuity.He has counseled her that she needs both eyes to work together before evaluating her vision.Surgeon has performed yttrium aluminum garnet (yag), so there will not be a lens exchange.
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Additional information provided in b.6., and e.1.The manufacturer internal reference number is: (b)(4).